# SDR YYFA20131125001

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 42,692 hours, 35,079 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Broken
- Location: Pa Phone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PA PHONE PTT SWITCH ON HANDSET BROKEN & INOPERATIVE.
